By algebraic means, we give an equational axiomatization of the equational fragments of various systems of arithmetic. We also introduce a faithful semantics according to which, for every reasonable system T for arithmetic, there is a model where exactly the theorems of T are true.

Montagna, F. (1996). An algebraic treatment of quantifier-free systems of arithmetic. ARCHIVE FOR MATHEMATICAL LOGIC, 35(4), 209-224 [10.1007/s001530050042].

An algebraic treatment of quantifier-free systems of arithmetic

MONTAGNA, FRANCO
1996

Abstract

By algebraic means, we give an equational axiomatization of the equational fragments of various systems of arithmetic. We also introduce a faithful semantics according to which, for every reasonable system T for arithmetic, there is a model where exactly the theorems of T are true.
Montagna, F. (1996). An algebraic treatment of quantifier-free systems of arithmetic. ARCHIVE FOR MATHEMATICAL LOGIC, 35(4), 209-224 [10.1007/s001530050042].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7154
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo